# SDR SWAA2022033179177

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION STA. 540 LBL-0 TO LBL24.5 FLOOR BOARD NUT-PLATE CHANNEL CRACKED. / [01] REMOVED AND REPLACED INTERCOSTAL AT STA. 540 LBL-0 TO LBL24.5 PER SRM 51-40-02
